# SDR USAA002113

- Difficulty date: November 25, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1505100246
- Condition: Corroded
- Location: Fuselage
- Part time: 40,200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CORRODED .010 INCH, FRAME 312 TOP AND BOTTOM.  CORROSION LEVEL 1, TASK NR C53-107-02.  REMOVED AND REPLACED TOP CHORD SECTION PER SRM 53-10-51.  (M)
